[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.147.241.171. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1994

Possible Bilateral Anterior Uveitis Secondary to Metipranolol (OptiPranolol) Therapy

Author Affiliations

Berlin, Germany

Arch Ophthalmol. 1994;112(10):1277. doi:10.1001/archopht.1994.01090220027008
Abstract

In the December 1993 issue of the Archives, a case report about possible uveitis secondary to metipranolol (OptiPranolol) therapy was published.1

I would like to comment on a statement in this case report: "The multidose preparations of metipranolol have been subsequently withdrawn from the European market."

As a manufacturer of metipranolol eye drops worldwide, I would like to point out that only the multidose preparations of metipranolol (Glauline) have been withdrawn from the market in England. Single-dose units are still available in England. In other European and non-European countries worldwide, multidose preparations of metipranolol are still available. To avoid confusion and uncertainty in patients and ophthalmologists in Europe, I think it is important to make this information clear. In addition, similar reports of uveitis have been published for other β-blockers as well.2

First Page Preview View Large
First page PDF preview
First page PDF preview
×